Jump to content

mike535: anhedonia after anti-psychotics?


mike535

Recommended Posts

i don't have no motivation for nothing, i can't do anything!!!

 

i don't want to do anything at all, i'm so lazy, i just want to roam around and try to get some excitement, i do have severe depression and had already an anhedonia (no pleasure), but i still did have motivation to try to eat healthy or exercise or do something productive, but after anti-psychotics i do not have any motivation to do anything at all! i lost everything!!

 

no motivation, no anxiety, no pleasure, physical weakness (hypo kinesia) i remember i noticed twice that i became phyisically weak and i became weaker and i started walking kinda slower.. like energy mitochondria is affected or something, i'm not sure but i feel like i don't have up bursting sharp power for survivol  etc..... or something like that, if for example there will be a war i won't be able to do anything, i will be stuck so weak and no aggressive power to function properly!!, also akathisia (i always want to walk non-stop, i walked all the time in my house from here to here non-stop for hours, i did not want to do anything at all! anything! maybe because i'm phyisically weak?, recently i don't walk non-stop but i do still want to, it's still there in the form of dis-comfort, i can't be relaxed in holidays for example if i'm staying in a nice place i can't be comfortable in the place, i can't be comfortable any where!!), motivation, i don't want to do anything, when i go exercise! i don't feel anything! i used to feel a push when i do something, but now i just don't have, i do it with no life in it, i do it just like with no sense at all.. or anything..

 

i've stopped all my productive activties and everything..

 

everyone now hates me!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! before nobody hated me! now everyone, and i say, anyONEEEEEEEEEEEEEE......................... HATES ME, EVERYONE, 1 BY 1...... i received so many insults, because of my weird behavior..

 

after what happend after these injections, i do not care about anything at all...................... i stopped caring about everything, because maybe i'm so weak which makes me un-stable?

i don't want to do anything, neglect everything!!!!!!!! i don't have no pleasure at all from anything...... i did not feel pleasure from anything before from the major depression before but i did feel pleasure from productivity.. turned into zombie? i do things with no push or desire or comfort or relaxed or something like that...

 

i didn't take fluphenazine decanoate (modecate) for 9 month..

Edited by Altostrata
name change
Link to comment
  • ChessieCat changed the title to armyswat: anhedonia after anti-psychotics?
  • Moderator Emeritus

Hi Mike535,  

 

Welcome to Surviving Antidepressants.  It's not clear from your post what it is you would like help with.  We are a site for tapering safely off of psychiatric drugs and unfortunately are not in the position to offer any help beyond that scope.  If you are looking for help discontinuing fluphenazine decanoate, I have provided a bit of information below.  

 

Without having more information with respect to your drug/tapering it will be difficult to make any recommendations.  We ask all of our members to fill out a signature so that all of your information can be read at a glance.  This helps moderators determine you current situation and we would ask that you follow the instructions at the link below.

 

Account Settings – Create or Edit a signature

 

 •    Please leave out symptoms and diagnoses.
 •    A list is easier to understand than one or multiple paragraphs. 
 •    Any drugs prior to 24 months ago can just be listed with start and stop years.
 •    Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
 •    Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.

 

At Surviving Antidepressants, it is recommended that a person taper by no more than 10% of their current dose with at least a four week hold in-between decreases.  The 10% taper recommendation is a harm reduction approach to going off psychiatric drugs.  Some people may have to taper at a more conservative rate as they are sensitive to even the smallest drops.
  
To get you started, and familiarized with the protocols followed by SA, I am linking a few topics so that you have a better understanding of what is recommended here. 

 

Before you begin tapering what you need to know

What is Withdrawal Syndrome?
Why taper by 10% of my dosage?

 

Current Prescription Drugs for Hypothyroidism:  Synthroid 100mcg / Cytomel 5mcg (15 years Pristiq/Effexor)

Tapering Schedule
September 15, 2016 - switched from Pristiq 50mg to Effexor XR 75mg; November 10, 2016 - reduced to 67.5 Effexor XR
December 9, 2016 - reduced 60.75
January 5, 2017 - reduced 54.67
January 30, 2017 - reduced to 49.0
February 20, 2017 - reduced to 44.0 
May 20, 2017 - reduced to 40.25 (holding for additional month due to late onset of withdrawal symptoms after this taper)
July 17, 2017 - reduced to 38.24
August 15, 2017 - reduced to 37.5 (50% of my original dose)

October 15, 2017 - reduced to 35.6

November 12, 2017 - reduced to 33.8
December 15, 2017 - up-dose to 35.6
December 28, 2017 - up-dose to 37.5

Link to comment
  • Administrator

Welcome, mike.

 

Many people feel emotional anesthesia and lack of energy after a long period on psychiatric drugs. This tends to fade away gradually, but it can take a long time and be very frustrating.

 

When did you last take fluphenazine? Are you able to talk to a counselor about your feelings?

 

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 4 weeks later...
  • Moderator Emeritus

Is this what you are asking about?  Tapering Calculator

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Hi Mike,

Can you type out a list of the medications you are taking and have previously taken?  That way the moderators can help advise you about tapering or stabilizing.

 

Alcohol periodic excessive 1963-1976, Valium sporadic 1964-1973,  Imipramine off & on 1982-1985, Fluoxetine 10mg-80 mg. Oct., 1995-Jan., 2014; Cymbalta, other ADs 1/2014-3/2014; Abilify 5 mg. 3/2014 - 8/8/17; Trintellix 20 mg. 3/2014 - 9/2017; Propranolol 60-80 mg. sporadically Sept-Oct, 2017; Seroquel few days Sept 2017 (c/t); Wellbutrin 150 mg. Sept, 2017 updosed to 300 mg. few days till c/t Oct 8, 2017, fish oil, vitD, vitE Oct 16, 2017-pres. Lipoflavonoid 4/2017-pres.  Fluoxetine 10 mg. Sept-Oct 8, 2017, 20 mg. 10/9- 10/15; 10 mg. 10/16 - 12/29;  9 mg. 12/30 - 2/9; 2 mL liquid (8.1mg) 2/10 - 3/7; 1.8 mL (7.29 mg) 3/8 -3/20; 1.6 mL (6.561mg) 3/20-4/2; 1.4 mL (5.9 mg) 4/3-4/14; 1mL (4 mg.) 4/15-4/22; .9mL (3.6mg) 4/23-5/1; .81mL (3.24 mg) 5/2-5/24; .73mL (2.916mg.) 5/25-6/8; .65mL 6/9-6/23; .6mL 6/24-7/17; .58mL 7/18-7/28; .525mL 7/29-8/13; .5 mL 8/14-21; .45mL 8/22-31; .4mL 9/2-21; .35mL 9/22-10/4; .3mL 10/5-28; .25mL 10/28-11/10; .2mL 11/11-11/24; .18mL 11/25-12/3; .1mL 12/4-12/18. Zero-12/19/18-present.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy